# SDR SWIA200413347

- Difficulty date: May 22, 2004
- Submitted: May 27, 2004
- Operation: Air carrier
- Aircraft: N594SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7285
- Aircraft time: 12,817 hours, 11,421 cycles
- Engine: Ge CF34*
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Condition: Faulty
- Location: Lt Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INFLIGHT RECEIVED (MLG OVHT FAIL) MESSAGE.  REPLACED LT GEAR FIRE LOOP AND WIRE HARNESS, MLG OVHT OPS CHECKS GOOD.  P/N:  244-03615.
